# SDR SWAA2022111666942

- Difficulty date: November 1, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 19,961 hours, 9,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS767+6 RBL3 WL156.  CORROSION ON STRAP FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. NEW AFT CARGO BAY FLOOR SPLICE STRAP BS767+6 RBL ON PO # 867103 INSTALL WELL BE ON CARD # TTG8Q00EFZ9Y.
